| Model Number |
S-55-150-120-P6 |
| Medical Device Problem Code |
Material Separation (1562)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
10/09/2025
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
The device was not returned for analysis.Production record and corrective and preventive actions (capa) reviews were performed and revealed no indication of a product quality issue.Additionally, a review of the complaint handling database identified no other incidents from this lot.It is possible that inadvertent mishandling during preparation for use resulted in the reported tip material separation; however this cannot be confirmed.The investigation determined a conclusive cause for the reported difficulties cannot be determined.Based on the reported information and results of the complaint investigation there is no indication of a product quality issue with respect to the design, manufacture, or labeling of the device.
Event or Problem Description
It was reported that during preparation of the 5.5x150 mm supera self expanding stent system (sess), the white tip detached from the delivery system.Therefore, the device was not used and there was no patient involvement.A new supera sess was used to complete the procedure.There was no clinically significant delay in the procedure.No additional information was provided.